# SDR SWAA2025050566135

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 44,445 hours, 27,323 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR UPPER ASSIST HANDLE LOOSE.<[01] RESECURED AFT GALLEY SERVICE DOOR UPPER ASSIST HANDLE REF AMM 20-50-11.
